University of Leicester
Browse
297461.pdf (2.3 MB)

Coincidence theorems for nonlinear hybrid contractions

Download (2.3 MB)
journal contribution
posted on 2016-05-13, 14:18 authored by Y. J. Cho, B. Fisher, G. S. Genga
In this paper, we give some common fixed point theorems for single-valued mappings and multi-valued mappings satisfying a rational inequality. Our theorems generalize some results of B. Fisher, M. L. Diviccaro et al. and V. Popa.

History

Citation

International Journal of Mathematics and Mathematical Sciences Volume 20 (1997), Issue 2, Pages 249-256

Version

  • VoR (Version of Record)

Published in

International Journal of Mathematics and Mathematical Sciences Volume 20 (1997)

Publisher

Hindawi Publishing Corporation

issn

0161-1712

eissn

1687-0425

Copyright date

1997

Available date

2016-05-13

Publisher version

http://www.hindawi.com/journals/ijmms/1997/297461/abs/

Language

en

Usage metrics

    University of Leicester Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC